Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 793512, 21 pages
http://dx.doi.org/10.1155/2008/793512
Research Article

Model-Matching-Based Control of the Beverton-Holt Equation in Ecology

Department of Electricity and Electronics, Faculty of Science and Technology, Institute of Research and Development of Processes, Campus of Leioa, Leioa Bilbao 48940, Spain

Received 24 July 2007; Revised 24 September 2007; Accepted 16 November 2007

Academic Editor: Juan Jose Nieto

Copyright © 2008 M. De La Sen and S. Alonso-Quesada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. J. Barrowman, R. A. Myers, R. Hilborn, D. G. Kehler, and C. A. Field, “The variability among populations of coho salmon in the maximum productive rate and depensation,” Ecological Applications, vol. 13, no. 3, pp. 784–793, 2003. View at Publisher · View at Google Scholar
  2. A. L. Jensen, “Harvest reference points for the Beverton and Holt dynamic pool model,” Fisheries Research, vol. 47, no. 1, pp. 93–96, 2000. View at Publisher · View at Google Scholar
  3. M. Holden, “Beverton and Holt revisited,” Fisheries Research, vol. 24, no. 1, pp. 3–8, 1995. View at Publisher · View at Google Scholar
  4. G. Stefansson, “Fish 480 (stockrec) spawning stock, recruitment and production,” November 2005, Course at the Department of Biology of the University of Iceland using data of the Marine Research Institute of Reykjavik, Iceland. View at Google Scholar
  5. R. J. H. Beverton and S. J. Holt, “On the dynamics of exploited fish populations,” Fisheries Investment, vol. 19, p. 1, 1957. View at Google Scholar
  6. C. Hui, “Carrying capacity, population equilibrium, and environment's maximal load,” Ecological Modelling, vol. 192, no. 1–2, pp. 317–320, 2006. View at Publisher · View at Google Scholar
  7. M. A. McCarthy, “The Allee effect, finding mates and theoretical models,” Ecological Modelling, vol. 103, no. 1, pp. 99–102, 1997. View at Publisher · View at Google Scholar
  8. M. De la Sen, “Parameter dependent Lyapunov functions for robust stability of time-varying linear systems under point delays,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 612–621, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Alonso-Quesada and M. De la Sen, “Robust adaptive control of discrete nominally stabilizable plants,” Applied Mathematics and Computation, vol. 150, no. 2, pp. 555–583, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. De la Sen, “Robust stable pole-placement adaptive control of linear systems with multiestimation,” Applied Mathematics and Computation, vol. 172, no. 2, pp. 1145–1174, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. De La Sen and S. Alonso, “Adaptive control of time-invariant systems with discrete delays subject to multiestimation,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 41973, 27 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Feng, “Analysis of a new algorithm for continuous-time robust adaptive control,” IEEE Transactions on Automatic Control, vol. 44, no. 9, pp. 1764–1768, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Huang, S. Chen, and Y. Xia, “Incorporate intelligence into an ecological system: an adaptive fuzzy control approach,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 243–250, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Fazio and A. Jannelli, “Mathematical and numerical modeling for a bio-chemical aquarium,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1370–1383, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Chen and C. Shi, “Global attractivity in an almost periodic multi-species nonlinear ecological model,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 376–392, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. De la Sen, “On impulsive time-varying systems with unbounded time-varying point delays: stability and compactness of the relevant operators mapping the input space into the state and output spaces,” The Rocky Mountain Journal of Mathematics, vol. 37, no. 1, pp. 79–129, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. De la Sen and N. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456–476, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Ding and H. Su, “Dynamics of a discretization physiological control system,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 51406, 16 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  20. N. Hritonenko, A. Rodkina, and Y. Yatsenko, “Stability analysis of stochastic Ricker population model,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 64590, 13 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. Kamel, A. Mousavi, and A. Samraj, “Whitening of background brain activity via parametric modeling,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 48720, 11 pages, 2007. View at Publisher · View at Google Scholar
  22. M. De la Sen, “The environment carrying capacity is not independent of the intrinsic growth rate for subcritical spawning stock biomass in the Beverton-Holt equation,” Ecological Modelling, vol. 204, no. 1-2, pp. 272–273, 2007. View at Google Scholar